A linear programming approach to weak reversibility and linear conjugacy of chemical reaction networks

M, D and D, Siegel and Szederkényi, Gábor (2012) A linear programming approach to weak reversibility and linear conjugacy of chemical reaction networks. JOURNAL OF MATHEMATICAL CHEMISTRY, 50 (1). pp. 274-288. ISSN 0259-9791 10.1007/s10910-011-9911-7

Full text not available from this repository.

Abstract

A numerically effective procedure for determining weakly reversible chemical reaction networks that are linearly conjugate to a known reaction network is proposed in this paper. The method is based on translating the structural and algebraic characteristics of weak reversibility to logical statements and solving the obtained set of linear (in)equalities in the framework of mixed integer linear programming. The unknowns in the problem are the reaction rate coefficients and the parameters of the linear conjugacy transformation. The efficacy of the approach is shown through numerical examples.

Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: EPrints Admin
Date Deposited: 16 Jan 2014 10:30
Last Modified: 05 Feb 2014 12:26
URI: http://eprints.sztaki.hu/id/eprint/7387

Update Item Update Item